E. V. Bozhonok

Search this author in Google Scholar

Articles: 1

On solutions to "almost everywhere" - Euler-Lagrange equation in Sobolev space $W_2^1$

E. V. Bozhonok

↓ Abstract   |   Article (.pdf)

MFAT 13 (2007), no. 3, 262-266


It is known, that if the Euler--Lagrange variational equation is fulfilled everywhere in classical case $C^1$ then it's solution is twice continuously differentiable. The present note is devoted to the study of a similar problem for the Euler--Lagrange equation in the Sobolev space $W_{2}^{1}$.

All Issues